# SDR CHQ00065

- Difficulty date: December 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N286
- Make and model: Emb EMB-145
- Aircraft serial: 145443
- Aircraft time: 1,414 hours, 1,037 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER 1 & 2 INOP LIGHT ON DURING T/O ROLL.  RESET ADC 1 & 2 CIRCUIT BREAKERS N2 CIRCUIT BREAKERS, CYCLES RUDDER SYS 1 & 2 SWITCHES, OPS CHECK GOOD.
